+ Reply to Thread
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 33
  1. #1
    Join Date
    Jun 2010
    Posts
    79
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Synarel - Side Effects

    I am on day 3 of Synarel and I am feelling so overwhelmed with emotions at the moment and I cant think straight. My poor partner doesnt know what to do with himself! Is this a normal side effect??

  2. #2
    Join Date
    Jul 2010
    Posts
    417
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Apparently so I just looked it up and mood swings are definately a side effect
    link: http://en.m.wikipedia.org/wiki/Nafar...edirected=true

    go down to side effects unfortunatley it seems others are lower sex drive and hot flushes

    often with any reproductive medication mood swings will be a side effect due to the hormones they are Affecting

  3. #3
    Join Date
    Mar 2006
    Location
    brisbane
    Posts
    4,922
    Thanks
    12
    Thanked
    97
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Firstly huge And its ok your not insane that is a very common side affect. Together with that and the injections I was a walking hormonal wreck I dont think I was really liked in this house for a while lol. Headaches can also be a side affect. Your body is getting pumped with things its never known so it takes some getting used to. Hang in there and honestly cry if you wanna cry and scream into a pillow if you need to. Also pm me if you need to talk. I wish you all the luck for your little miracle xxx

  4. #4
    Join Date
    Jun 2010
    Posts
    79
    Thanks
    0
    Thanked
    0
    Reviews
    0
    - see even your replies made me cry!! I really didnt expect it to feel this. I caused a fight with my DH last night over nothing and then cried uncontrollably. I seem to be taking everything so personally and over the top!
    Only a few days ago evrything felt great and I was so happy that things where moving along - now I just feel like crap.

    *AND I HAVE TURNED INTO A MASSIVE WHINGER!!!

  5. #5
    Join Date
    Mar 2006
    Location
    brisbane
    Posts
    4,922
    Thanks
    12
    Thanked
    97
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    It will pass I promise and then when your pregnant you get hormonal all over again Its all worth it in the long run Try relaxing and just have a talk to your husband and let it all out.xxx

  6. #6
    Join Date
    May 2009
    Location
    Melb
    Posts
    2,482
    Thanks
    23
    Thanked
    65
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    oh the joys of ivf and then pregnancy

    i have 5 wks left and can not wait until I get my body back

    i think we have all earnt the right the whinge etc
    go for it let it all out, we all know if men had to go through what we do (3 years of it here) the birth rate would be much lower

  7. #7
    Join Date
    Jul 2008
    Location
    Yarraville
    Posts
    947
    Thanks
    21
    Thanked
    18
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Tracy, you poor thing

    There are three of us on the Melbourne thread on synarel at the moment, and it is definitely screwing with all of us! This is my second down reg cycle and I've found the side effects of Synarel much worse this time around. Terrible headaches and nausea, but even worse are the mood swings and general irritability and edginess. Sometimes I get so ANGRY! Every little thing sets my teeth on edge. Just keep telling yourself and your partner that it's not you, it's the drugs ... it's the drugs ... it's the drugs. A couple of really good things to keep in mind from other wise IVFers: your feelings may be about valid issues, but they're all amplified tenfold while IVF is messing with your hormones, so don't make any important life decisions while you're stimming. And remember: this too shall pass. More for you.

  8. #8
    Join Date
    Jun 2010
    Posts
    79
    Thanks
    0
    Thanked
    0
    Reviews
    0
    to all you lovely ladies. Thank you for your kind words - it really helps having people to talk to that know what it feels like.

    I had fully accepted the fact that we have to go through IVF to get our much loved dream buba but while I am feeling so emotional I just wish it was easier - I feel selfish for saying that though cause I know we are even lucky to have this small chance but right now i just wish it was more simple. (- yep I am still whinging!)

    PS - Did I mention that I am also 23 hours into quiting smoking..... argh!

    Time to go home and hybernate under my doona!

  9. #9
    Join Date
    Sep 2008
    Posts
    4,247
    Thanks
    160
    Thanked
    311
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    hi

    i hated synarel....it sent me off my rocker....combined with the BCP ...i was crying and would have hugggggggggge tantrums, totally irrational...i pulled a door off the hinge one day and threw a chair and half the house down my stairs in a fit of rage on it ....it also gave me a migraine for 7 days straight, it was like i was allergic to it...hopefully your cycle will work..if not u can ask to change to lucrin nxt time (its the same, but injection but last i knew it wasnt "free" like synarel but who cares when u are a wreck!!!)..i feel for you

  10. #10
    Join Date
    Jul 2009
    Posts
    394
    Thanks
    11
    Thanked
    37
    Reviews
    0
    Tracybaz, I hear you! I am on Synarel for this first time right now and I was prepared for irritability & headaches but not to become a completely different person! I have been so upset with my partner, I feel like I might not even love him anymore and a coupld of days ago asked him to move out!! And a week ago we were fine!

    Synarel is evil, nasty stuff! I agree with everything Kim said, remember it's the drugs (I'm still working on this!) and I hope it's over for you soon & you get lots of embies so you don't have to go through it again


 

Similar Threads

  1. Synarel - side effects?
    By Jodes78 in forum IVF
    Replies: 20
    Last Post: 04-12-2012, 20:15
  2. First vax side effects?
    By becandabub in forum Pro-Vaccination
    Replies: 4
    Last Post: 28-07-2012, 14:35
  3. Crinone side effects
    By Jenos in forum Conception & Fertility General Chat
    Replies: 0
    Last Post: 08-12-2011, 16:57

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
CovitolCovitol Cream provides a thick, smooth barrier for long lasting protection and helps to relieve many skin irritations ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›